# SDR ASAA0210211

- Difficulty date: October 2, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 6546431278
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FORE FLAP LOWER LEADING EDGE SKIN PANEL AT WING STATION 505R GOUGED.  BLENDED AND INSTALLED REPAIR PER SRM.  (M)
